# SDR UIEA2020101202224

- Difficulty date: October 11, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,919 hours, 20,438 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 202248013
- Part serial: 1011518
- Condition: Malfunctioned
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE OUTFLOW VALVE BRIEFLY OPENED AND CLOSED, CREATING A RUBBLE/SHUDDER.  PER T/S REMOVED AND REPLACED AUTO 1 CABIN PRESSURE CONT UNIT, IAW AMM 21-31-02.  OPERATIONS CHECK GOOD.  OFF PART: PN 21173888, SN 62-A0346.  REMOVED AND REPLACED AUTO 2 CABIN PRESSURE CONTROLLER UNIT, IAW AMM 21-31-02.  OPERATIONS CHECK GOOD.  OFF PART: PN 2117388-8, SN 62-A0276.  REMOVED AND REPLACED CABIN PRESSURE OUTFLOW VALVE ACTUATOR, IAW AMM 21-31-04.  PERFORMED WIRE RESISTANCE CHECKS, IAW AMM 21-31-11 AND WDM 21-31-21. NO DEFECTS NOTED AT THIS TIME.
